Affordable Access

Access to the full text

Existence and Boundedness of Solutions for Systems of Quasilinear Elliptic Equations

Authors
  • Moussaoui, Abdelkrim1
  • Velin, Jean2
  • 1 A. Mira Bejaia University, Bejaia, Algeria , Bejaia (Algeria)
  • 2 Université des Antilles, Campus de Fouillole, Guadeloupe (FWI), Pointe-à-Pitre, 97159, France , Pointe-à-Pitre (France)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jan 29, 2021
Volume
41
Issue
2
Pages
397–412
Identifiers
DOI: 10.1007/s10473-021-0205-2
Source
Springer Nature
Keywords
License
Yellow

Abstract

This article sets forth results on the existence and boundedness of solutions for quasilinear elliptic systems involving p-Laplacian and q-Laplacian operators. The approach combines Schaefer’s fixed point as well as Moser’s iteration procedure.

Report this publication

Statistics

Seen <100 times